# SDR AALA20171203003

- Difficulty date: December 3, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 63,865 hours, 8,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 107046
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. BATTERY FOR EMERGENCY LIGHT POWER SUPPLY (M33406) ABOVE DOOR L3 FAILED TEST. REMOVED AND REPLACED L3 EMERGENCY LIGHT POWER SUPPLY PACK PER 33-51-06-960-802. OPERATIONAL CHECK SATISFACTORY AMM 33-51-06-960-802.
